# SDR SWAA084667

- Difficulty date: August 20, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 54,404 hours, 47,902 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 942, STR 24L.  REPAIRED SKIN PER SWA EA.
